# SDR HALA2011020200071

- Difficulty date: February 2, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 73,855 hours, 32,204 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1208-1428
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, CORROSION FOUND ON SEAT TRACK AT RBL 88.50, STA 1208 AND STA 1428, FOUND TO BE BEYOND SRM LIMITS.  REPLACED SEAT TRACK IAW SRM 51-40-02, REV 84.
